\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

On the gain of regularity for the positive part of Boltzmann collision operator associated with soft-potentials

Abstract Related Papers Cited by
  • As for the positive part of Boltzmann's collision operator associated with the collision kernel of soft-potential type, we evaluate its Fourier transform explicitly and prove a set of bilinear estimates for $L^p$ and Sobolev regularity.
    Mathematics Subject Classification: 35Q82, 47G20, 76P05, 82B40.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    R. Alonso, E. Carneiro and I. Gamba, Convolution inequalities for the Boltzmann collision operator, Commun. Math. Phys., 298 (2010), 293-322.doi: 10.1007/s00220-010-1065-0.

    [2]

    R. Alonso and I. Gamba, A revision on classical solutions to the Cauchy Boltzmann problem for soft potentials, J. Stat. Phys., 143 (2011), 740-746.doi: 10.1007/s10955-011-0205-z.

    [3]

    G. Andrews, R. Askey and R. Roy, "Special Functions," Encyclopedia of Mathematics and Its Applications, Cambridge Univ. Press. 71 1999.

    [4]

    A. Bobylev, Fourier transform method in the theory of the Boltzmann equation for Maxwell molecules, Dokl. Akad. Nauk SSSR, 225 (1975), 1041-1044.

    [5]

    F. Bouchut and L. Desvillettes, A proof of the smoothing properties of the positive part of Boltzmann's kernel, Rev. Mat. Iberoamericana, 14 (1998), 47-61.doi: 10.4171/RMI/233.

    [6]

    L. Desvillettes, About the use of the Fourier transform for the Boltzmannequation, Summer School on Methods and Models in Kinetic Theory, Riv. Mat. Univ. Parma (7), 2 (2003), 1-99.

    [7]

    L. Grafakos, On multilinear fractional integrals, Studia Math., 102 (1992), 49-56.

    [8]

    T. Gustafsson, $L^p$ estimates for the nonlinear spatially homogeneous Boltzmann equation, Arch. Rational Mech. Anal., 92 (1986), 23-57.doi: 10.1007/BF00250731.

    [9]

    C. Kenig and E. Stein, Multilinear estimates and fractional integration, Math. Research Letters, 6 (1999), 1-15.

    [10]

    P.-L. Lions, Compactness in Boltzmann's equation via Fourier integral operators and applications, I, II, J. Math. Kyoto Univ., 34 (1994), 391-427, 429-461.

    [11]

    X. Lu, A direct method for the regularity of the gain term in the Boltzmann equation, J. Math. Anal. Appl., 228 (1998), 409-435.doi: 10.1006/jmaa.1998.6141.

    [12]

    E. Lieb and M. Loss, "Analysis," Grad. Stud. Math., Amer. Math. Soc., 14, 1996.

    [13]

    C. Mouhot and C. Villani, Regularity theory for the spatially homogeneous Boltzmann equation with cut-off, Arch. Rational Mech. Anal., 173 (2004), 169-212.doi: 10.1007/s00205-004-0316-7.

    [14]

    E. Stein, "Singular Integrals and Differentiabilty Properties of Functions," Princeton Univ. Press, 1970.

    [15]

    B. Wennberg, Regularity in the Boltzmann equation and the Radon transform, Comm. Partial Differential Equations, 19 (1994), 2057-2074.

    [16]

    B. Wennberg, The geometry of binary collisions and generalized Radon transforms, Arch. Rational Mech. Anal., 139 (1997), 291-302.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(109) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return